# SDR USAA2010021790389

- Difficulty date: February 16, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 45,585 hours, 17,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 430 - LAS - EEL - RIGHT MID CABIN EMERGENCY BATTERY PACK FAILS TEST.  MAINTENANCE REPLACED RIGHT MID CABIN EMERGENCY LIGHT BATTERY PACK.
